# SDR SWAA2019110738664

- Difficulty date: November 6, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 39,798 hours, 23,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1668, M1672, M1673, M1674, M1675. / R&R EMERGENCY LIGHT BATTERIES AT LOCATIONS M1668, M1672, M1673, M1674, M1675 PER AMM 33-51-06.
